# SDR 99FDEA00316

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

99-195 - GEAR WOULD NOT RAISE WITH INTERLOCK WARNING SWITCH TO SYS 2, GEAR RAISED, LOST NR 1 PITCH TRIM, AUTO THROTTLES, AUTOPILOT, NR 1 PRESS REG.  REMOVED AND REPLACED 64GB SENSOR, 32-00-00-4 AND OPS CK 32-00-00-5 AFS LAND TEST PASSED, 22-00-00-5.
